# SDR REXA2013082301651

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS LIGHTNING STRIKE DAMAGE WITH RAISED METAL NEXT TO RIVET HEAD, AT THE TOP T/E SIDE NEAR THE MIDDLE.  REPAIRED RT ELEVATOR IAW EO R55028. REF 409.
